MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOTRACHEAL TUBES; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOTRACHEAL TUBES; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/199/065
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that when the customer was putting air in the cuff, a strange noise was heard.No patient injury was reported.
 
Additional Manufacturer Narrative
H10 device evaluation: one device and five photographs were submitted for investigation.The photos showed the leak in the inflation line.Visual inspection of the returned device showed no visible defects.Functional testing was performed and a leak in the inflation line was found, confirming the customer's complaint.A device history report (dhr) review was completed and there were no issues or nonconformances reported during the manufacture of this lot.Based on the analysis conducted in the sample provided, leaking failure mode was confirmed.Therefore, according to the occurrence of this failure condition could be caused by the manufacturing method was not followed: not enough solvent at the joint.All mitigations are in place and were verified.It was confirmed they have been executing according to procedure.It will be continue to be monitored for this failure condition in this product for threshold or escalation.

Brand Name
PORTEX ENDOTRACHEAL TUBES
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16163533
Report Number3012307300-2023-00496
Device Sequence Number12502373
Product Code BTR
UDI-Device Identifier15019315022319
UDI-Public15019315022319
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/199/065
Device Catalogue Number100/199/065
Device Lot Number4274646
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/26/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer02/17/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown